Bibliography on stochastic approximation

Václav Dupač; Vladimir V. Ivanov

Aplikace matematiky (1977)

  • Volume: 22, Issue: 2, page 134-146
  • ISSN: 0862-7940

How to cite


Dupač, Václav, and Ivanov, Vladimir V.. "Bibliography on stochastic approximation." Aplikace matematiky 22.2 (1977): 134-146. <>.

author = {Dupač, Václav, Ivanov, Vladimir V.},
journal = {Aplikace matematiky},
language = {eng},
number = {2},
pages = {134-146},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Bibliography on stochastic approximation},
url = {},
volume = {22},
year = {1977},

AU - Dupač, Václav
AU - Ivanov, Vladimir V.
TI - Bibliography on stochastic approximation
JO - Aplikace matematiky
PY - 1977
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 22
IS - 2
SP - 134
EP - 146
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.